# SDR FDEA201012134651

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PLATE AT STA 1680, RBL 24 TO RBL 30 HAS SURFACE CORROSION AROUND SCREW HOLES.  REPAIR ON AFT CABIN FLOOR PLATE AT STA 1680, RBL 24 TO RBL 30 CARRIED OUT IAW SRM 53-60-51, REPAIR 2 ALTERNATIVE 1 REV 101.  REPAIR IS CLASSIFIED AS MAJOR.
